Alert archive / New Jersey / Areal Flood Warnings in 2009

Areal Flood Warning 19, NWS Philadelphia/Mount Holly

August 22, 2009Mercer County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 22, 2009, 10:06 PM EDT for Mercer County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2009, 10:06 PM EDT (02:06 UTC)
Expired
Aug 23, 2009, 4:00 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Mercer County, NJ

The radar

The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2009-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2009-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1281 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 230206
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SAT AUG 22 2009

NJC021-230800-
/O.NEW.KPHI.FA.W.0019.090823T0206Z-090823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER NJ-
1006 PM EDT SAT AUG 22 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  MERCER COUNTY IN CENTRAL NEW JERSEY...
  
* UNTIL 400 AM EDT

* AT 1003 PM EDT DOPPLER RADAR INDICATED THE HEAVY RAIN HAS MOVED    
  OUT OF THE AREA. HOWEVER...SOME STREAMS ARE STILL RISING...AND     
  SOME ROADS STILL ARE COVERED WITH WATER. THIS FLOOD WARNING        
  REPLACES THE FLASH FLOOD WARNING PREVIOUSLY IN EFFECT FOR MERCER   
  COUNTY.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE 
WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW 
YOUR CAR TO CROSS SAFELY. 

&&

LAT...LON 4015 7463 4019 7477 4024 7484 4033 7491
      4034 7488 4034 7486 4036 7485 4040 7475
      4037 7473 4037 7471 4026 7452

$$

JJM

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 22, 9:27 PM EDT, 39 minutes earlier.

Area forecast discussion, Aug 22, 9:27 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 PM EDT SAT AUG 22 2009

.SYNOPSIS...
HURRICANE BILL WILL REMAIN WELL OFF OUR COAST, BUT WILL KEEP A
FRONTAL BOUNDARY FROM MOVING THROUGH THE AREA UNTIL TOMORROW.
HIGH PRESSURE WILL BUILD IN BEHIND THIS BOUNDARY THROUGH TUESDAY
AND EARLY WEDNESDAY. ANOTHER FRONTAL BOUNDARY WILL MOVE THROUGH
THE AREA EARLY THURSDAY AND LIKELY STALL TO OUR SOUTH AS HIGH
PRESSURE TRIES TO BUILD IN FROM THE NORTH.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE SURFACE MAP SHOWED A WEAK SURFACE LOW OVER SOUTHERN DELAWARE
HEADING OFF TO THE NORTHEAST. RADAR PATTERNS SUPPORT THE SURFACE
LOW AND WERE ALSO SHOWING THE RAIN AND SCATTERED TSTMS HEADING OFF
TO THE NORTH WITH THE LOW WITH SOME DRYING IN SRN DELAWARE TO THE
SOUTH OF THE LOW. DUE TO THIS, PROBABILITIES WERE RAISED TO THE
NORTH OF THE LOW AND LOWERED TO THE SOUTH. LATE TONIGHT, THE
ACTIVITY SHOULD LESSEN AND THE PREVIOUS FCST IS OK.

THE FLOOD WATCH WILL BE CONTINUED AS THE GROUND IS VERY WET AND IT
WONT TAKE MUCH MORE RAIN TO CAUSE FLOODING.

FCSTS HAVE BEEN UPDATED TO REFLECT THE CURRENT CONDITIONS AND TO
CLEANUP THE TEMPS AND DEWPOINTS TO MORE CLOSELY ALIGN WITH THE OBS.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS THE HURRICANE BEGINS TO PICK UP SPEED TONIGHT INTO SUNDAY AND
QUICKLY MOVES TO THE NORTHEAST INTO THE CANADIAN MARITIMES, THE
FRONT WILL ALSO PICK UP SPEED AND MOVE THROUGH THE AREA SUNDAY.
HOWEVER, UNTIL IT DOES SO, WE CAN EXPECT A CHANCE OF SHOWERS OR
THUNDERSTORMS ON SUNDAY INTO SUNDAY NIGHT. HIGH PRESSURE WILL
BEGIN TO TRY TO MOVE INTO THE AREA ON MONDAY, BUT MAY NOT MAKE IT
TO TUESDAY. HOWEVER, WITH THE MID/UPPER TROUGH STILL IN PLACE FOR
MONDAY, THERE MAY BE AN ISOLATED SHOWER OR THUNDERSTORM DEVELOP ON
MONDAY, SO WE WILL INCLUDE A SLIGHT CHANCE OF
SHOWERS/THUNDERSTORMS ON MONDAY. EVEN THOUGH THE FRONT IS EXPECTED
TO MOVE THROUGH TOMORROW, IT SHOULD WARM INTO THE LOW TO MID 80S
IF ANY SUNSHINE POPS THROUGH. MONDAY SHOULD WARM EVEN MORE AND
LIKELY REACH THE MID TO UPPER 80S.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE AT THE SURFACE WILL BUILD INTO THE AREA AT THE
SURFACE FOR TUESDAY AND INTO EARLY WEDNESDAY, WHILE NEARLY ZONAL
FLOW TAKES PLACE ALOFT. THIS SHOULD HELP KEEP THE FORECAST DRY FOR
THE EARLY PART OF THE EXTENDED. THE THICKNESSES DO NOT INCREASE
VERY MUCH FOR TUESDAY INTO WEDNESDAY, BUT SHOULD BUILD ENOUGH FOR
TEMPERATURES TO WARM INTO THE MID TO UPPER 80S, WITH A FEW AREAS
AROUND 90 ON WEDNESDAY. A FRONTAL BOUNDARY IS EXPECTED BY LATE
WEDNESDAY, EARLY THURSDAY BRINGING THE NEXT CHANCE OF
PRECIPITATION. THE FRONT WILL BE SLOW TO MOVE THROUGH ON THURSDAY,
BUT WILL LIKELY STALL TO OUR SOUTH. THIS WILL PUT OUR AREA BETWEEN
THE STALLED OUT FRONT TO OUR SOUTH AND AN AREA OF HIGH PRESSURE
TRYING TO PUSH IN FROM THE NORTH. IF THE HIGH PRESSURE BUILDS IN
MORE, WE MAY HAVE A DRIER FORECAST. HOWEVER, IF IT HAS A TOUGHER
TIME PUSHING IN AND WE HAVE ANY MID/UPPER LEVEL DISTURBANCES, WE
COULD HAVE MORE SHOWERS AND THUNDERSTORMS. FOR NOW, WEVE INCLUDED
A SLIGHT CHANCE TO CHANCE OF SHOWERS/THUNDERSTORMS FOR THE END OF
THE EXTENDED. AFTER A WARM WEDNESDAY WITH TEMPERATURES IN THE MID
TO UPPER 80S, EVEN AROUND 90, TEMPERATURES WILL COOL FOR THE REST
OF THE EXTENDED TO THE UPPER 70S AND LOWER 80S ACROSS THE AREA.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING
DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY
AND SURROUNDING AREAS.

WE REMAIN BETWEEN THE UPPER TROUGH APPROACHING FROM THE WEST AND
HURRICANE BILL MOVING NORTH WELL OFF THE EAST COAST. THE LOW CIGS
FROM EARLY THIS MORNING GAVE HAVE RISEN TO VFR/MVFR. VSBYS ARE VFR.
A LARGE AREA OF SHOWERS AND TSTMS TO OUR SOUTHWEST WILL MOVE ACROSS
OUR REGION OVERNIGHT. CONDITIONS WILL LOWER TO MVFR/IFR AND LOCALLY
TO LIFR IN THE PRECIPITATION. THE ACTIVITY WILL BE DIMINISHING AND
MOVING OUT OF OUR AREA LATER TONIGHT BUT PLENTY OF LOW LEVEL MOISTURE
WILL REMAIN. THEREFORE, THE LOW CIGS AD VSBYS WILL CONTINUE UNTIL
AFTER SUNRISE SUNDAY. ONCE BILL MOVES NORTH OF OUR LATITUDE, IT WILL
HELP PULL THE FRONTAL ZONE OFF TO THE EAST AND WE CAN LOOK FOR
IMPROVING FLYING CONDITIONS BY MIDDAY. THERE WILL STILL BE A CHANCE
FOR CONVECTIVE ACTIVITY, BUT PROBABILITIES WILL BE LOWER THAN TODAY
AND IT SHOULD NOT BE AS WIDESPREAD.

OUTLOOK...
HIGH PRESSURE WILL THEN MOVE IN AND DOMINATE OUR WEATHER PATTERN
INTO MID WEEK.

&&

.MARINE...
HURRICANE BILL WILL PASS WELL TO OUR EAST TONIGHT AND REACH THE
CANADIAN MARITIMES SUNDAY. PLEASE REFER TO THE LATEST STATEMENTS
FROM THE NATIONAL HURRICANE CENTER. MEANWHILE, A SLOW MOVING COLD
FRONT FROM THE WEST IS FORECAST TO ARRIVE TONIGHT INTO EARLY SUNDAY.

LONG PERIOD SWELLS ASSOCIATED WITH THE HURRICANE WILL CONTINUE TO
AFFECT THE MARINE AREA THROUGH SUNDAY. WAVE HEIGHTS TO 12 FEET ARE
ANTICIPATED JUST A FEW MILES OFF THE COAST.

THE LONG PERIOD SWELLS WILL CREATE HAZARDOUS CONDITIONS ON THE
COASTAL WATERS OF DELAWARE AND NEW JERSEY, AND ON THE LOWER PART OF
DELAWARE BAY. AS A RESULT, A SMALL CRAFT ADVISORY IS IN EFFECT FOR
HAZARDOUS SEAS FOR THOSE LOCATIONS FOR THE ENTIRE WEEKEND.

CONDITIONS WILL BEGIN TO IMPROVE GRADUALLY SUNDAY NIGHT INTO MONDAY.
HIGH PRESSURE MOVING IN FROM THE WEST WILL ALLOW MUCH MORE TRANQUIL
CONDITIONS INTO MID WEEK.

&&

.HYDROLOGY...
OUR CWA RECEIVED A BREAK FROM THE HEAVY RAIN OVER THE LAST SEVERAL
HOURS, BUT NOW THE COMBINATION OF BOTH DAYTIME HEATING AND THE
APPROACH OF THE NEXT CONVECTIVE SYSTEM WILL INCREASE THE THREAT
AGAIN. WE ARE MORE SUSCEPTIBLE BECAUSE OF THE HEAVY RAIN OVERNIGHT.
A NUMBER OF STREAMS CAME CLOSE TO FLOODING AND WILL TAKE
CONSIDERABLY LESS (SOME PLACES ABOUT 1.25 INCHES IN AN HOUR) TO
START FLOODING.  ON AVERAGE AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS
EXPECTED WITH LOCALIZED AMOUNTS OF AROUND 5 INCHES. LAST NIGHT WE
SAW THAT IF TRAINING OCCURS WITHIN AN ISOLATED AREA, THAT LATTER
AMOUNT CAN BE DOUBLED. WE EXPANDED THE FLASH FLOOD WATCH THROUGHOUT
OUR CWA AS THE ONGOING CONVECTION IS FARTHER SOUTHEAST OF MODEL
PROJECTIONS.

&&

.RIP CURRENTS/SURF/TIDES...
A HIGH SURF ADVISORY WILL REMAIN IN AFFECT THROUGH SUNDAY. LONG
PERIOD SWELLS ASSOCIATED WITH HURRICANE BILL WILL PEAK TONIGHT INTO
SUNDAY. WAVE HEIGHTS UP TO 12 FEET ARE ANTICIPATED JUST A FEW MILES
OFF THE COAST. BREAKING WAVES IN THE SURF ZONES SHOULD RANGE MAINLY
FROM 5 TO 8 FEET.

THERE WILL BE A HIGH RISK OF RIP CURRENTS THROUGH THE WEEKEND. A
HIGH RISK OF RIP CURRENTS MEANS THAT DANGEROUS AND POTENTIALLY
LIFE THREATENING CONDITIONS EXIST. FOLLOW THE RECOMMENDATIONS OF
THE LOCAL BEACH PATROL AND STAY OUT OF THE SURF IF YOU ARE DIRECTED
TO DO SO.

THE ROUGH SURF WILL ALSO CAUSE SOME BEACH EROSION ALONG THE COASTS
OF NEW JERSEY AND DELAWARE.

TIDAL DEPARTURES MAY INCREASE TO 1/2 TO 1 FOOT ABOVE ASTRONOMICAL
LEVELS TONIGHT INTO SUNDAY. SINCE ASTRONOMICAL HIGH TIDES ARE
CURRENTLY NOT ESPECIALLY HIGH, WIDESPREAD TIDAL FLOODING IS NOT
ANTICIPATED, BUT THERE COULD BE SOME SPLASH-OVER IN THE AREAS MOST
SUSCEPTIBLE TO FLOODING AROUND THE TIMES OF THE NEXT TWO HIGH TIDE
CYCLES TONIGHT AND SUNDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 AM EDT SUNDAY FOR PAZ054-055-060>062-
     067>071.
NJ...FLASH FLOOD WATCH UNTIL 6 AM EDT SUNDAY FOR NJZ001-007>010-
     012>027.
     HIGH SURF ADVISORY UNTIL 6 PM EDT SUNDAY FOR NJZ014-024>026.
DE...FLASH FLOOD WATCH UNTIL 6 AM EDT SUNDAY FOR DEZ001>004.
     HIGH SURF ADVISORY UNTIL 6 PM EDT SUNDAY FOR DEZ004.
MD...FLASH FLOOD WATCH UNTIL 6 AM EDT SUNDAY FOR MDZ008-012-015-019-
     020.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT SUNDAY
     FOR ANZ431-450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...STAUBER
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...RPW
MARINE...RPW
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 22, 1:31 PM EDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
131 PM EDT SAT AUG 22 2009

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-231745-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
131 PM EDT SAT AUG 22 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION TO THE HEAVY RAIN, SOME THUNDERSTORMS COULD HAVE
STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024-231745-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
131 PM EDT SAT AUG 22 2009

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   HIGH SURF ADVISORY.

SOME THUNDERSTORMS COULD HAVE HEAVY RAIN AS WELL AS STRONG GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ025-026-231745-
COASTAL ATLANTIC-COASTAL OCEAN-
131 PM EDT SAT AUG 22 2009

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   HIGH SURF ADVISORY.

SOME THUNDERSTORMS COULD HAVE HEAVY RAIN AS WELL AS STRONG GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-450>455-231745-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
131 PM EDT SAT AUG 22 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

SOME THUNDERSTORMS COULD HAVE HEAVY RAIN AS WELL AS STRONG GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-231745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
131 PM EDT SAT AUG 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS COULD HAVE HEAVY RAIN AS WELL AS STRONG GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 22, 5:45 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EDT SAT AUG 22 2009

DEZ001>004-MDZ008-012-015-020-NJZ001-007>010-012-013-015>023-027-
PAZ055-061-062-067>071-222245-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-CAPE MAY NJ-CAROLINE MD-CECIL MD-
CHESTER PA-CUMBERLAND NJ-DELAWARE PA-DELAWARE BEACHES DE-
GLOUCESTER NJ-HUNTERDON NJ-INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-
MERCER NJ-MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-
NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
PHILADELPHIA PA-QUEEN ANNES MD-SALEM NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
545 PM EDT SAT AUG 22 2009

...NUMEROUS VERY HEAVY RAIN SHOWERS, ACCOMPANIED BY SOME LIGHTNING WILL
AFFECT ATLANTIC...BUCKS...BURLINGTON...CAMDEN...CAPE MAY...CAROLINE...
CECIL...CHESTER...CUMBERLAND...DELAWARE...GLOUCESTER...HUNTERDON...
KENT...LEHIGH...MERCER...MIDDLESEX...MONMOUTH...MONROE...MONTGOMERY
...MORRIS...NEW CASTLE...NORTHAMPTON...OCEAN...PHILADELPHIA...QUEEN
ANNES...SALEM...SOMERSET...SUSSEX AND WARREN COUNTIES...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS HEAVY SHOWERS ALONG A LINE EXTENDING FROM 21 MILES NORTH
OF PATERSON TO 15 MILES EAST OF DOVER...MOVING EAST NORTHEAST AT
ONLY 10 MPH.

THE SHOWERS COULD PRODUCE A QUICK TWO INCHES PER HOUR IF THEY MOVE
OVER THE SAME GENERAL AREA.

DO NOT DRIVE THROUGH FLOOD WATERS.

EBERWINE
Local storm report, Aug 22, 8:17 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT SAT AUG 22 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HEAVY RAIN       VINELAND                39.46N 75.00W
08/22/2009  M0.00 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            1.45 INCHES IN 24 HOURS

0509 PM     HEAVY RAIN       MARLTON                 39.90N 74.93W
08/22/2009  M0.00 INCH       BURLINGTON         NJ   TRAINED SPOTTER

            2.00 INCHES IN LAST 24 HOURS

0545 PM     FLASH FLOOD      EASTON                  38.77N 76.07W
08/22/2009                   TALBOT             MD   EMERGENCY MNGR

            MANY ROADWAYS FLOOD THROUGHOUT COUNTY

0600 PM     HEAVY RAIN       MARLTON                 39.90N 74.93W
08/22/2009  E0.00 INCH       BURLINGTON         NJ   TRAINED SPOTTER

            1.5 INCHES PAST HOUR

0600 PM     FLASH FLOOD      PRINCETON JUNCTION      40.32N 74.62W
08/22/2009                   MERCER             NJ   AMATEUR RADIO

            FLOODING WITH RESCUES

0630 PM     FLOOD            PINE HILL               39.79N 74.99W
08/22/2009                   CAMDEN             NJ   TRAINED SPOTTER

            SOME MINOR ROAD FLOODING

0640 PM     HEAVY RAIN       STEVENSVILLE            38.99N 76.31W
08/22/2009  E0.00 INCH       QUEEN ANNES       MD   TRAINED SPOTTER

            3.75 INCHES IN 1.5 HOURS

0702 PM     HEAVY RAIN       NEWPORT                 39.30N 75.18W
08/22/2009  E0.00 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

            5.5 INCHES - MINOR ROADWAY FLOODING

0705 PM     HEAVY RAIN       WILLINGBORO             40.03N 74.89W
08/22/2009  E0.00 INCH       BURLINGTON         NJ   TRAINED SPOTTER

            2.03 INCHES IN 30 MINUTES

0720 PM     HEAVY RAIN       HARTLY                  39.17N 75.71W
08/22/2009  E0.00 INCH       KENT               DE   TRAINED SPOTTER

            6.52 INCHES WITH ROADS FLOODED

0725 PM     HEAVY RAIN       4 NW HAMILTON SQUARE    40.28N 74.73W
08/22/2009  M0.00 INCH       MERCER             NJ   AMATEUR RADIO

            2.28 IN 69 MINUTES / 3.24 TODAY - COCORAHS LAWRENCE TWP.

0750 PM     HEAVY RAIN       5 W HAMILTON SQUARE     40.22N 74.76W
08/22/2009  M0.00 INCH       MERCER             NJ   TRAINED SPOTTER

            2.6 INCHES IN PAST 1.5 HOURS.

0750 PM     FLASH FLOOD      HAMILTON SQUARE         40.23N 74.68W
08/22/2009                   MERCER             NJ   TRAINED SPOTTER

            3.33 TODAY. WIDESPREAD ROAD FLOODING. MANY STALLED CARS.

0802 PM     FLASH FLOOD      HARRINGTON              38.92N 75.57W
08/22/2009                   KENT               DE   TRAINED SPOTTER

            ROADS FLOODED/CLOSED IN HARRINGTON.

0805 PM     FLASH FLOOD      DREXEL HILL             39.95N 75.30W
08/22/2009                   DELAWARE           PA   TRAINED SPOTTER

            1.42 INCHES PAST HOUR/ 3.30 INCHES SINCE FRI PM. ROAD
            FLOODING.

&&

JEBERWINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 1:23 AM EDTRiver Flood WarningPHISomerset22 hr
Aug 23, 3:30 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean10 hr

Nearby

Areal Flood Warnings in New Jersey, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.